advertisement
Question
Posted by: Monki | 2009-04-14

Menstuation

Hi
I was using triphasils but for the last three months i was on Nordett.Last month,the last red pill i had a break through menstruation for three days now this month again my menstruation came on my last day(last redpill) im back on triphasil.Will the changing of the pills cause this?Is it good to make a pregancy test during menstruation ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Changing pills can c ause this. Pregnancy is unlikely to cause bleeding.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement